# SDR SWAA2020102822776

- Difficulty date: October 13, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727f-778
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON Z ANGLE AFT CARGO PIT FROM STA 727F +10' TO STA 778 +15' LBL 23, W/L 156.  REMOVED CORROSION FROM AFT CARGO PIT Z ANGLE STA 727+10' TO STA 878+15 AND VERIFIED WITH 10X MAGNIFYING GLASS.  ALL CORROSION REMOVED, IAW SRM 51-10-02-0G-0, ORIGINAL THICKNESS .040', REMAINING THICKNESS .031', MATERIAL LOSS OF .009'-OUT OF LIMITS, IAW SRM 53-00-53-1A-2.  REMOVED Z ANGLE FROM 727F+10 TO 807+15 AND REPLACED WITH NEW Z ANGLE, IAW SRM 53-00-53-2R-5.  TREATED AND PRIMED, IAW AMM 51-21-41-371-802 AND AMM 51-21-72-370-804 P/N 146A7502-31 A-TAG A49863, A49862.
